# SDR 03FDEA01356

- Difficulty date: August 21, 2003
- Submitted: August 22, 2003
- Operation: Air carrier
- Aircraft: N369FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46607
- Aircraft time: 67,461 hours, 26,911 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Track
- Part number: 9019M20P06
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-7832-72262 EXHAUST-THRUST REV- GOUGE REPAIR LOWER TEE TRACK P/N 9019M20P06  ENT BY: 497234 RPT BY: 497234  FACT  19AUG03  13:13  BFM R  COMPLIED WITH EA 8-7832-72262 EXHAUST- THRUST REV-  GOUGE REPAIR LOWER TEE TRACK P/N 9019M20PO6  ENT BY: 497191 RPT BY: 497191.
